# SDR GAIA00391

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1759 - IAH-MEM - DURING CRUISE, THE NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  THE CREW COMPLIED WITH THE APPROPRIATE CHECKLISTS, AND LIGHT WENT OUT WHEN NR 3 ENGINE WAS RETURNED TO THE IDLE POSITION.  THE AIRCRAFT CONTINUED TO MEM AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  TIGHTENED CLAMPS AT THE BLEED VALVE FORWARD OF THE PRE-COOLER.  RAN NR 3 ENGINE FOR A MINIMUM OF 30 MINUTES.  NO LEAKS AND NR 3 STRUT OVERHEAT LIGHT REMAINED EXTINGUISHED.  OPERATIONALLY CHECKS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
